# SDR UPS99830692

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FS 1240 FITTING THAT CONNECTS INTERCOSTAL TO FRAME AT L35R  IS CRACKED.  REMOVE AND REPLACE FITTING IAW DC8 SRM 51-1-20D.
